Back
 AM  Vol.1 No.2 , July 2010
On Stable Reconstruction of the Impact in the System of Ordinary Differential Equations
Abstract: Approach to expansion of an opportunity of the reception the guaranteed estimation for a problem of reconstruction the impact within the limits of the dynamical algorithm is considered in the article.
Cite this paper: nullA. Vdovin and S. Rubleva, "On Stable Reconstruction of the Impact in the System of Ordinary Differential Equations," Applied Mathematics, Vol. 1 No. 2, 2010, pp. 118-123. doi: 10.4236/am.2010.12015.
References

[1]   Y. S. Osipov and A. V. Kryazhimskii, “Inverse Problems for Ordinary Differential Equations: Dynamical Solutions,” Gordon and Breach Science Publishers, London, 1995.

[2]   A. Y. Vdovin and S. S. Rubleva, “On the Guaranteed Accuracy of a Dynamical Recovery Procedure for Controls with Bounded Variation in Systems Depending Linearly on the Control,” Mathematical Notes, Vol. 87, No. 3, 2010, pp. 316-335.

[3]   A. Y. Vdovin, A. V. Kim and S. S. Rubleva, “On Asymptotic Accuracy in L1 of One Dynamical Algorithm for Reconstructing a Disturbance,” Proceedings of the Steklov Institute of Mathematics, Vol. 255, 2006, pp. 216-224.

[4]   Y. S. Osipov, F. P. Vasilyev and M. M. Potapov, “Bases of the Method Dynamic Regulation,” in Russian, Moscow State University Press, Moscow, 1999.

[5]   V. V. Voevodin and Y. A. Kuznetzov, “Matrixes and Calculations,” in Russian, Publishing House “Nauka”, Moscow, 1984.

[6]   A. Albert, “Regression and the Moor–Penrose Pseudoinverse,” Academic Press, New York, 1972.

[7]   P. A. Wedin, “Pertubation Theory for Pseudoinverces,” BIT Numerical Mathematics, Vol. 13, No. 2, 1973, pp. 217-232.

 
 
Top